# SDR EVCA2019052400001

- Difficulty date: May 24, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N558AE
- Make and model: Bell 206L-4
- Aircraft serial: 52470
- Aircraft time: 2,855 hours, 7,606 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: ES611421
- Condition: Inoperative
- Location: Ac System
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMELLED SMOKE COMING FROM AFT AC BLOWER MOTOR. INSPECTED AIR CONDITIONING SYSTEM RELAYS BEHIND HATRACK FOR CONDITION, NO FAULTS NOTED. REMOVED AND REPLACED AFT AIR CONDITIONER EVAPORATOR BLOWER ASSY P/N ES61142-1.  VACUUMED AND RE-SERVICED AIR CONDITIONING SYSTEM AS REQUIRED. REF. DOCUMENT NUMBER 206EC-270M-1.  SYSTEM FUNCTIONALLY CHECKED OK ON GROUND RUN.  ALL RESTRICTIONS IMPOSED BY MEL 2100-01, CONTROL #BJH05239-1 ARE RELIEVED.
